# SDR AALA201606149005

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 11,392 hours, 4,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT RIGHT CABIN DOOR APPEARS UNARMED IN FLIGHT.  MAINTENANCE ADJUSTED THE AFT RIGHT CABIN DOOR ARMING HANDLE PROXIMITY SWITCH IAW AMM 52-71-00-820-002.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
